# SDR SWAA2022022542708

- Difficulty date: November 6, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 23,808 hours, 10,071 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON PANEL 193B L=11.5' W=.1'; .9' FWD OF AFT EDGE; 7.5' FROM LEFT EDGE AND 16' FROM RH EDGE; ALSO TOTAL AREA OF DELAMINATION IN WIDTH IS .5'. ( MX NOTE ) / R/R'D PANEL PER SRM 51-40-02 (AMT 89674)
